# SDR SIMA20170108002

- Difficulty date: January 8, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 30,736 hours, 26,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 13712
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP 2 AND 3 AS WELL AS EXIT SIGN ON BACK OF GALLEY WILL NOT ILLUMINATE.  REMOVED AND REPLACED THE NR 2 BATTERY PACK AND POWER SUPPLY IAW AMM 33-50-04 AND CHANGED THE NR 2 AND 3 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD.
